Alert archive / Tennessee / Winter Storm Warnings in 2011

Winter Storm Warning 3, NWS Nashville, TN

February 7, 20118 counties in Tennessee

NWS Nashville, TN issued this winter storm warning at Feb 7, 2011, 11:21 AM CST for 8 counties in Tennessee. It was in force for 7 hr. 17 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 7, 2011, 11:21 AM CST (17:21 UTC)
Expired
Feb 7, 2011, 6:00 PM CST
In force
7 hr
Issued by
NWS Nashville, TN

Counties Benton County, TN, Cheatham County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN

What was reported inside it

TimeReportWhereRemark
Feb 7, 11:30 AM CSTSNOW 2Camden, TN
Feb 7, 11:30 AM CSTSNOW 2Dover, TNMODERATE TO HEAVY SNOW RATES.
Feb 7, 11:30 AM CSTSNOW 2Erin, TN
Feb 7, 12:17 PM CSTSNOW 3.5Dover, TN
Feb 7, 12:35 PM CSTSNOW 012 Nw Nashville, TNSNOW STARTED IN JOELTON. MODERATE RATE.
Feb 7, 12:35 PM CSTSNOW 1Vanleer, TN
Feb 7, 12:40 PM CSTSNOW 2Clarksville, TNRATE HEAVY AT TIMES.
Feb 7, 1:30 PM CSTSNOW 610 N Dover, TNREPORTED IN BUMPUS MILLS.
Feb 7, 2:47 PM CSTSNOW 3Clarksville, TN2 - 3 INCHES ACROSS COUNTY.
Feb 7, 2:47 PM CSTSNOW 3Vanleer, TN
Feb 7, 2:47 PM CSTSNOW 3Waverly, TN2 TO 3 INCHES IN COUNTY.
Feb 7, 3:00 PM CSTSNOW 2Springfield, TN2 INCHES ACROSS COUNTY. HEAVY RATE AT ISSUANCE TIME.
Feb 7, 3:15 PM CSTSNOW 1Ashland City, TN
Feb 7, 3:15 PM CSTSNOW 3Springfield, TN2 TO 3 INCHES ACROSS COUNTY.
Feb 7, 3:15 PM CSTSNOW 4Camden, TN
Feb 7, 4:26 PM CSTSNOW 6Dover, TN
Feb 7, 5:38 PM CSTSNOW 5Tennessee Ridge, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1345 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WWUS44 KOHX 071721
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1121 AM CST MON FEB 7 2011

...THREE TO FIVE INCHES OF ACCUMULATING SNOWFALL POSSIBLE
ACROSS LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE
TO HURRICANE MILLS LINE THROUGH THE AFTERNOON HOURS...
...ONE TO ONE TO TWO INCHES...WITH SOME LOCATIONS EXPERIENCING
AMOUNTS OF UP TO THREE INCHES OF ACCUMULATING SNOWFALL...EXPECTED
ACROSS OTHER LOCATIONS ACROSS NORTHWEST MIDDLE TENNESSEE THROUGH
THE AFTERNOON HOURS.

.AS A COLD FRONT COUNTIES TO PUSH EASTWARD ACROSS THE MID
STATE THIS AFTERNOON...IT WILL CONTINUE TO USHER IN COLDER
TEMPERATURES INTO THE MID STATE...ESPECIALLY ACROSS
NORTHWESTERN PORTIONS...AS A SURFACE LOW PRESSURE SYSTEM
CONTINUES TO RIDE NORTHEASTWARD ALONG THE FRONT. HEAVY
SNOWFALL HAS DEVELOPED IN AREAS WEST OF THE FRONT DURING
THE LATE MORNING HOURS...SPECIFICALLY LOCATIONS GENERALLY
ALONG AND WEST OF A CLARKSVILLE TO HURRICANE MILLS LINE...
WITH SNOWFALL POTENTIAL EXPECTED TO CONTINUE ACROSS THIS
AREA THROUGH THE AFTERNOON HOURS. THUS...THE PREVIOUS
WINTER WEATHER ADVISORY THAT WAS IN EFFECT FOR LOCATIONS
GENERALLY ALONG AND WEST OF A CLARKSVILLE TO HURRICANE
MILLS LINE HAS BEEN UPGRADED TO A WINTER STORM WARNING
AS OF THIS TIME...WITH OTHER LOCATIONS THAT WERE PREVIOUSLY
MENTIONED IN A WINTER WEATHER ADVISORY CONTINUING TO BE
AN ADVISORY THROUGH THE AFTERNOON HOURS.

TNZ056-072200-
/O.CAN.KOHX.WW.Y.0009.000000T0000Z-110208T0000Z/
/O.NEW.KOHX.WW.Y.0010.110207T1800Z-110208T0000Z/
PERRY-
INCLUDING THE CITY OF...LOBELVILLE
1121 AM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOWFALL..WHICH IS IN EFFECT UNTIL 6 PM
CST THIS EVENING.

* ACCUMULATIONS: ONE TO TWO INCHES OF SNOW...AND LOCAL AMOUNTS  
  TO 3 INCHES.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL DEVELOP ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

TNZ005-006-022>024-072200-
/O.UPG.KOHX.WW.Y.0009.000000T0000Z-110208T0000Z/
/O.NEW.KOHX.WS.W.0003.110207T1721Z-110208T0000Z/
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN...
WAVERLY
1121 AM CST MON FEB 7 2011

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
STORM WARNING FOR SNOWFALL..WHICH IS IN EFFECT UNTIL 6 PM CST
THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

  *GEOGRAPHIC AREA: LOCATIONS GENERALLY ALONG AND WEST OF A
   CLARKSVILLE TO HURRICANE MILLS LINE.

  *ACCUMULATIONS: THREE TO FIVE INCHES OF SNOW...WITH LOCALLY
   HIGHER AMOUNTS POSSIBLE.

  *IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH
   THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

TNZ007-025-026-072200-
/O.UPG.KOHX.WW.Y.0009.110207T1800Z-110208T0000Z/
/O.NEW.KOHX.WS.W.0003.110207T1721Z-110208T0000Z/
ROBERTSON-DICKSON-CHEATHAM-
INCLUDING THE CITIES OF...SPRINGFIELD...DICKSON...ASHLAND CITY
1121 AM CST MON FEB 7 2011

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
STORM WARNING FOR SNOWFALL...WHICH IS IN EFFECT UNTIL 6 PM CST
THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

  *GEOGRAPHIC AREA: LOCATIONS GENERALLY ALONG AND WEST OF A
   CLARKSVILLE TO HURRICANE MILLS LINE.

  *ACCUMULATIONS: THREE TO FIVE INCHES OF SNOW...WITH LOCALLY
   HIGHER AMOUNTS POSSIBLE.

  *IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH
   THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

TNZ008-027-057-059-072200-
/O.CON.KOHX.WW.Y.0009.110207T1800Z-110208T0000Z/
SUMNER-DAVIDSON-HICKMAN-WILLIAMSON-
INCLUDING THE CITIES OF...GALLATIN...NASHVILLE...CENTERVILLE...
FRANKLIN...BRENTWOOD
1121 AM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* ACCUMULATIONS: ONE TO TWO INCHES OF SNOW...AND LOCAL AMOUNTS  
  TO 3 INCHES.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL DEVELOP THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
31
2 follow-up statements
022 
WWUS44 KOHX 072222
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
422 PM CST MON FEB 7 2011

...ONE...UP TO TWO INCHES IN SOME LOCATIONS...WILL BE POSSIBLE
THROUGH THE EVENING HOURS...

.LOCATIONS GENERALLY ACROSS THE NORTHERN HALF OF MIDDLE TENNESSEE
WILL EXPERIENCE BETWEEN ONE...AND UP TO TWO INCHES OF ACCUMULATING
SNOWFALL...AS A WINTER WEATHER SYSTEM CONTINUES TO MOVE ACROSS
THE MID STATE THIS EVENING.

TNZ005>007-022>026-080000-
/O.CON.KOHX.WS.W.0003.000000T0000Z-110208T0000Z/
STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY
422 PM CST MON FEB 7 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

 *GEOGRAPHIC AREA: LOCATIONS GENERALLY ALONG AND WEST OF A   
  CLARKSVILLE TO HURRICANE MILLS LINE.

 *ACCUMULATIONS: AROUND AN ADDITIONAL ONE INCH...UP TO ONE AND ONE HALF
  OF AN INCH OF SNOWFALL IN SOME LOCATIONS...WILL BE POSSIBLE.
 
 *IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT
  LEAST THE REMAINDER OF THE AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

TNZ010-011-031>034-066-080400-
/O.EXB.KOHX.WW.Y.0009.000000T0000Z-110208T0400Z/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CUMBERLAND-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...CROSSVILLE
422 PM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOWFALL...WHICH IS IN EFFECT UNTIL 10 PM
CST THIS EVENING.

* ACCUMULATIONS: ONE INCH...UP TO TWO INCHES OF SNOWFALL IN SOME
  LOCATIONS...WILL BE POSSIBLE.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT
  LEAST THE REMAINDER OF THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

TNZ009-028>030-062-080200-
/O.EXB.KOHX.WW.Y.0009.000000T0000Z-110208T0200Z/
MACON-WILSON-TROUSDALE-SMITH-RUTHERFORD-
INCLUDING THE CITIES OF...LAFAYETTE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...MURFREESBORO
422 PM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 8 PM CST
THIS EVENING.

* ACCUMULATIONS: ONE INCH...UP TO ONE AND ONE HALF OF AN INCH OF
  SNOWFALL IN SOME LOCATIONS...WILL BE POSSIBLE.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT
  LEAST THE EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

TNZ008-027-057-059-080200-
/O.EXT.KOHX.WW.Y.0009.000000T0000Z-110208T0200Z/
SUMNER-DAVIDSON-HICKMAN-WILLIAMSON-
INCLUDING THE CITIES OF...GALLATIN...NASHVILLE...CENTERVILLE...
FRANKLIN...BRENTWOOD
422 PM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS
EVENING...

 *ACCUMULATIONS: ONE INCH...UP TO ONE AND ONE HALF OF AN INCH OF
  SNOWFALL IN SOME LOCATIONS...WILL BE POSSIBLE.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT
  LEAST THE EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.
&&

$$

TNZ056-080200-
/O.EXT.KOHX.WW.Y.0010.000000T0000Z-110208T0200Z/
PERRY-
INCLUDING THE CITY OF...LOBELVILLE
422 PM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* ACCUMULATIONS: ONE INCH...UP TO ONE AND ONE HALF OF AN INCH OF
  SNOWFALL IN SOME LOCATIONS...WILL BE POSSIBLE.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT
  LEAST THE EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
31
841 
WWUS44 KOHX 080017
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
617 PM CST MON FEB 7 2011

...BETWEEN ONE AND TWO INCHES OF SNOW WILL BE POSSIBLE OVER PARTS 
OF THE MID STATE THIS EVENING...ESPECIALLY IN AREAS EAST OF NASHVILLE...


.AN AREA OF SNOW WILL PUSH OUT OF THE INTERSTATE 65 CORRIDOR...AND 
ACROSS EASTERN MIDDLE TENNESSEE THROUGH 1000 PM. AREAS THAT ARE HAVING
RAIN NOW...WILL LIKELY SEE THE RAIN MIX WITH SNOW...AND THEN CHANGE
TO ALL SNOW BEFORE TAPERING OFF LATER THIS EVENING.

TNZ005>007-022>026-080130-
/O.EXP.KOHX.WS.W.0003.000000T0000Z-110208T0000Z/
STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY
617 PM CST MON FEB 7 2011

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

A BAND OF MODERATE TO LOCALLY HEAVY SNOW WILL PASS OVER ROBERTSON
AND CHEATHAM COUNTIES EARLY THIS EVENING...AND MAY DEPOSIT ANOTHER
ONE HALF TO ONE INCH OF ACCUMULATION. IN OTHER PARTS OF NORTHWESTERN
MIDDLE TENNESSEE...HOWEVER...EXPECT ONLY FLURRIES FOR THE
REST OF THE EVENING. EVEN THOUGH THE SNOW WILL BE TAPERING OFF...MANY
ROADS IN AREAS WEST OF INTERSTATE 65 AND NORTH OF INTERSTATE 40
WILL REMAIN SNOW COVERED AND HAZARDOUS.

$$

TNZ010-011-031>034-066-080400-
/O.CON.KOHX.WW.Y.0009.000000T0000Z-110208T0400Z/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CUMBERLAND-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...CROSSVILLE
617 PM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

*GEOGRAPHIC AREA: THE NORTHERN CUMBERLAND PLATEAU...INCLUDING THE
 CITIES OF CROSSVILLE...COOKEVILLE...GAINESBORO...JAMESTOWN AND 
 LIVINGSTON.

* ACCUMULATIONS: ONE TO TWO INCHES OF SNOW.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT 
LEAST THE REMAINDER OF THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

TNZ008-009-027>030-057-059-062-080200-
/O.CON.KOHX.WW.Y.0009.000000T0000Z-110208T0200Z/
SUMNER-MACON-DAVIDSON-WILSON-TROUSDALE-SMITH-HICKMAN-WILLIAMSON-
RUTHERFORD-
INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...CENTERVILLE...
FRANKLIN...BRENTWOOD...MURFREESBORO
617 PM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...

*GEOGRAPHIC AREA: HICKMAN COUNTY...AND OTHER AREAS INCLUDING THE
 CITIES OF CARTHAGE...NASHVILLE...FRANKLIN...LEBANON...GALLATIN
 AND LAFAYETTE.

* ACCUMULATIONS: ONE TO TWO INCHES OF INCHES OF SNOW.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT 
LEAST THE EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

TNZ056-080200-
/O.CON.KOHX.WW.Y.0010.000000T0000Z-110208T0200Z/
PERRY-
INCLUDING THE CITY OF...LOBELVILLE
617 PM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...

*GEOGRAPHIC AREA: PERRY COUNTY

* ACCUMULATIONS: ONE HALF INCH OF ADDITIONAL SNOW POSSIBLE.

* IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT 
LEAST THE EARLY EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

19

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Feb 7, 10:52 AM CST, 29 minutes earlier.

Area forecast discussion, Feb 7, 10:52 AM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1052 AM CST MON FEB 7 2011

.MESOSCALE UPDATE...
WITH RECENT REPORTS FROM STEWART COUNTY EMA OF MOST ROADS
BECOMING SNOW COVERED...WITH SEVERAL HOURS OF POSSIBLE
SNOWFALL CONTINUING ACROSS THIS LOCATIONS AND LOCATIONS
JUST TO THE WEST...WILL UPGRADE TO A WINTER STORM WARNING
FOR SNOWFALL FOR NW PORTIONS OF MIDDLE TN FOR THE REMAINDER
OF TODAY.
&&

.PREV DISCUSSION.../ISSUED 939 AM CST MON FEB 7 2011/

UPDATE...
JUST RECEIVED A REPORT FROM STEWART COUNTY OF ACCUMULATING SNOWFALL.
WILL THUS UPGRADE GRIDS...AND ASSOCIATED FORECAST PRODUCTS...WILL
ALSO EXTEND ADVISORY TO BEGIN ACROSS NW PORTIONS OF MIDDLE
TENNESSEE AS OF THIS CURRENT TIME.

PREV DISCUSSION.../ISSUED 925 AM CST MON FEB 7 2011/

UPDATE...
WITH A RECENT REPORT OF SNOWFALL OCCURRING IN CLARKSVILLE...WILL GO
WITH A TRANSITION TO LIKELY SNOWFALL ACROSS LOCATIONS GENERALLY ALONG
AND WEST OF A CLARKSVILLE TO LOBELVILLE LINE FOR THE REMAINDER OF
THIS MORNING...AND WILL ALSO EXTEND A LITTLE FARTHER TO THE EAST
THE TRANSITION TO A LIGHT RAIN/LIGHT SNOW MIX. OTHERWISE...WILL
LEAVE FORECAST IN TACK AS OF THIS TIME. WILL ALSO KEEP ADVISORY
TIMING AS IS...AS BEST POTENTIAL FOR AREAL SNOWFALL COVERAGE
STILL LOOKS LIKE IT WILL OCCUR AFTER 18Z.

PREV DISCUSSION.../ISSUED 608 AM CST MON FEB 7 2011/

UPDATE...FOR 07/12Z AVIATION FORECAST

AVIATION...
SURFACE LOW OVER NORTH MISSISSIPPI HAS BEEN SLOWLY DEEPENING
WHILE MOVING NORTHEAST ALONG A COLD FRONTAL BOUNDARY THAT EXTENDS
FROM EVANSVILLE IN DOWN TO UNION CITY TN AND INTO THE LOW NEAR
GREENWOOD MS. CEILINGS ACROSS MIDDLE TENNESSEE HAVE GENERALLY BEEN
MID-LEVEL WITH LOWER CLOUDS IN WESTERN TN AND NORTH MS. LOWER
LEVELS OF ATMOSPHERE STILL NEED TO MOISTEN UP AS 12Z OHX RAOB
SHOWING LOTS OF DRY AIR IN LOWER LEVELS. TEMP PROFILE IS ABOVE
ZERO CELSIUS TO ABOUT 5K. AS SURFACE LOW MOVES NORTHEAST TODAY
ALONG FRONTAL BOUNDARY EXPECT RAIN TO DEVELOP ACROSS THE MID STATE
CHANGING TO SNOW AROUND NOON IN THE NORTHWEST AS COLDER AIR IS
USHERED IN BEHIND THE FRONT. A MIX OF SNOW AND RAIN WILL TRANSITION
EASTWARD DURING THE MID TO LATE AFTERNOON. SYSTEM EXITS MID STATE
QUICKLY THIS EVENING.

BOYD

PREV DISCUSSION.../ISSUED 326 AM CST MON FEB 7 2011/

SHORT TERM...
ANALYSIS PLACING COLD FRONT VERY NEAR MS RIVER THIS MORNING...WITH
TRAILING UL TROF AXIS ACROSS THE EASTERN PLAINS. ANALYSIS ALSO SHOWING
SFC WARM NOSE UP INTO THE MID-STATE. ASSOCIATED PCPN MAINLY WEST
OF THE RIVER ALTHOUGH BAND OF STORMS ACCELERATING ACROSS MS OF AHEAD
OF WEAK WAVE.

WEAK WAVE SLIDING UP FRONT WILL SLOW EASTWARD PROGRESSION OF
BOUNDARY SOME THIS MORNING WHICH WILL PUT OFF INFLUX OF COLDER
AIR. FCST SOUNDINGS SHOWING INCOMING PCPN TRANSITIONING IN THE
WEST MORE TOWARD MIDDAY RATHER THAN EARLY THIS MORNING. WHILE SOME
SNOW MAY FALL ACROSS ADVISORY AREA LATE MORNING...SEEMINGLY MOST
ACCUMULATION MORE LIKELY THIS AFTERNOON...WITH FRONT JUST PAST BNA
18Z. THUS PUSHED ADV START BACK A FEW HOURS...AS WELL AS ADDED A
COUPLE MORE METRO COUNTIES. QPF STILL PLACING SNOW TOTALS
1-2IN...WITH HIGHER POCKETS. WAVE WILL EVENTUALLY RIDE NORTH AND
UL TROF WILL CATCH UP AND DRIVE FRONT AND MOISTURE RAPIDLY OUT OF
THE PICTURE THIS EVENING. THIS WILL LIKELY KEEP SNOW TOTALS
OUTSIDE OF ADV AREA AOB 1IN BUT PLATEAU WILL NEED TO BE MONITORED
AS LIGHT SNOW MAY CONTINUE THERE WELL INTO THE EVE.

STRENGTHENING SFC/LL HIGH AND FLATTENING ML/UL FLOW WILL PUSH
REMAINING FLURRIES OUT OVERNIGHT...THEN BRING DRY AND COOLER WX TO
THE AREA TUESDAY/TUESDAY NIGHT.

ON WEDNESDAY...DEVELOPING SFC/LL LOW WILL MOVE INTO THE WESTERN GULF
AND CONTINUE EASTWARD TRACK WEDNESDAY NIGHT. DEEPER MOISTURE WILL BEGIN
SPREADING INTO THE AREA DURING THE DAY...WITH SNOW AND/OR MIXED
PCPN BREAKING OUT IN THE AFTERNOON. WEDNESDAY NIGHT...BRUNT OF SNOWFALL
EXPECTED...WITH SEVERAL INCHES STILL POSSIBLE ALTHOUGH GFS CONTINUES
TO BACK OFF OF BIG EARLIER AMOUNTS PUSHING GULF LOW FURTHER AND FURTHER
SOUTH.

LONG TERM...
ISO-SCT LIGHT SNOW SHOWERS WILL LINGER WELL INTO THURSDAY...ENDING
LATE AFTERNOON EAST. LITTLE ADDITIONAL ACCUMULATION EXPECTED THURSDAY
ALTHOUGH MAYBE THE PLATEAU PICKS UP ANOTHER HALF TO INCH OR SO.

DRY WX EXPECTED FRIDAY THRU SUNDAY BUT AFTER TRAILING ML/UL TROFS
MOVE THRU FRIDAY NIGHT...NICE WARM UP IN THE WORKS INTO THE
BEGINNING OF NEXT WEEK.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ007-
008-025>027-057-059.

WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ005-
006-022>024-056.

&&

31
Hazardous weather outlook, Feb 7, 10:16 AM CST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1016 AM CST MON FEB 7 2011

TNZ009>011-028>034-058-060>066-075-077>080-093>095-081100-
MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-LEWIS-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1016 AM CST MON FEB 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

RAIN SHOWERS MOVING INTO THE AREA WILL MIX WITH OR CHANGE TO ALL
SNOW THIS AFTERNOON AND CONTINUE INTO EARLY EVENING. SNOW MAY
AMOUNT TO ONE INCH IN PLACES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SNOW IS POSSIBLE WEDNESDAY THROUGH THURSDAY AS A
STORM SYSTEM PASSES. SNOW AMOUNTS ARE STILL QUESTIONABLE BUT A FEW
INCHES ARE POSSIBLE...WITH THE BRUNT COMING WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

TNZ007-008-025>027-057-059-081100-
ROBERTSON-SUMNER-DICKSON-CHEATHAM-DAVIDSON-HICKMAN-WILLIAMSON-
1016 AM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

RAIN THIS MORNING WILL CHANGE OVER TO SNOW AROUND MIDDAY...POSSIBLY
PRODUCING 1 TO 2 INCHES...AND EVEN UP TO 3 IN SPOTS BY DAYS END.
SNOW WILL TAPER OFF THIS EVENING. ROADS MAY DEVELOP SLICK
SPOTS...ESPECIALLY LATE IN THE DAY AND ON ELEVATED SURFACES.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SNOW IS POSSIBLE WEDNESDAY THROUGH THURSDAY AS A
STORM SYSTEM PASSES. SNOW AMOUNTS ARE STILL QUESTIONABLE BUT A FEW
INCHES ARE POSSIBLE...WITH THE BRUNT COMING WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

TNZ005-006-022>024-056-081100-
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-PERRY-
1016 AM CST MON FEB 7 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES...AND EVEN UP TO 3
INCHES IN SELECTED LOCATIONS...ARE EXPECTED THROUGH THE
AFTERNOON HOURS. SNOW WILL BEGIN TO TAPER OFF THIS EVENING.
ROADS WILL DEVELOP SLICK SPOTS...ESPECIALLY AS THE DAY
PROGRESSES AND ALSO ON ELEVATED SURFACES.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV
OR BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SNOW IS POSSIBLE WEDNESDAY THROUGH THURSDAY AS A
STORM SYSTEM PASSES. SNOW AMOUNTS ARE STILL QUESTIONABLE BUT A FEW
INCHES ARE POSSIBLE...WITH THE BRUNT COMING WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

31

In the hours before

Local storm report, Feb 7, 10:19 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1019 AM CST MON FEB 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     SNOW             ERIN                    36.32N 87.70W
02/07/2011  E0.5 INCH        HOUSTON            TN   LAW ENFORCEMENT

            1/2 INCH. MODERATE TO HEAVY RATES.

1013 AM     SNOW             DOVER                   36.48N 87.84W
02/07/2011  E0.5 INCH        STEWART            TN   LAW ENFORCEMENT

            1/2 INCH.

&&

04

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 11:21 AM CSTWinter Weather AdvisoryOHXPerry9 hr

Nearby

Winter Storm Warnings in Tennessee, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.